# SDR FDEA202107281885

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 74,538 hours, 28,627 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 4346741033220
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR INDICATION NOT ILLUMINATING.  TRIED  TO RELAMP AND FOUND RIGHT INDICATOR WAS BROKEN.  NO  GEAR DISAGREE INDICATION.       R/R RIGHT (GREEN) GEAR INDICATOR ASSY - KORRY MPN  434-674-1033-2207 (CPN 3312068 T/L ZERO) IAW AMM  33-16-02-2, OPS GOOD. A/C OKAY FOR CONTINUED  SERVICE.
